American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[2] G. W. Wasilkowski. Average case tractability of approximating $\infty$-variate functions. Math. Comp. 83 (2014) 1319-1336.
Abstract, references, and article information   
View Article: PDF

[3] M. A. Lifshits. Bounds for entropy numbers for some critical operators. Trans. Amer. Math. Soc. 364 (2012) 1797-1813. MR 2869192.
Abstract, references, and article information   
View Article: PDF

[4] Timur Oikhberg. Restricted Schur multipliers and their applications. Proc. Amer. Math. Soc. 138 (2010) 1739-1750. MR 2587459.
Abstract, references, and article information   
View Article: PDF

[5] Miroslav Englis, Kunyu Guo and Genkai Zhang. Toeplitz and Hankel operators and Dixmier traces on the unit ball of $\mathbb C^n$. Proc. Amer. Math. Soc. 137 (2009) 3669-3678. MR 2529873.
Abstract, references, and article information   
View Article: PDF

[6] Bernd Carl. On a Weyl inequality of operators in Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 155-159. MR 2439436.
Abstract, references, and article information   
View Article: PDF

[7] Donggao Deng, Yongsheng Han and Dachun Yang. Besov spaces with non-doubling measures. Trans. Amer. Math. Soc. 358 (2006) 2965-3001. MR 2216255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. I. Yakovlev. Uniqueness theorem and singular spectrum in the Friedrichs model near a singular point. St. Petersburg Math. J. 15 (2004) 149-164. MR 1979723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Di-Rong Chen. Spectral radii and eigenvalues of subdivision operators. Proc. Amer. Math. Soc. 132 (2004) 1113-1123. MR 2045428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Eigenvalue estimates for operators on symmetric Banach sequence spaces. Proc. Amer. Math. Soc. 132 (2004) 513-521. MR 2022377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Summing inclusion maps between symmetric sequence spaces. Trans. Amer. Math. Soc. 354 (2002) 4473-4492. MR 1926884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ernesto Buzano and Andrea Ziggioto. Weyl formula for hypoelliptic operators of Schrödinger type. Proc. Amer. Math. Soc. 131 (2003) 265-274. MR 1929046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mikhail A. Lifshits and Werner Linde. Approximation and entropy numbers of Volterra operators with application to Brownian motion. Memoirs of the AMS 157 (2002) MR 1895252.
Book volume table of contents   

[15] Bruce A. Cload. Composition operators: Hyperinvariant subspaces, quasi-normals and isometries. Proc. Amer. Math. Soc. 127 (1999) 1697-1703. MR 1476125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Milutin R. Dostonic. An estimation of singular values of convolution operators . Proc. Amer. Math. Soc. 123 (1995) 1399-1409. MR 1246522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. B. Laursen and M. Mbekhta. Operators with finite chain length and the ergodic theorem . Proc. Amer. Math. Soc. 123 (1995) 3443-3448. MR 1277123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Voiculescu. Entropy of random walks on groups and the Macaev norm . Proc. Amer. Math. Soc. 119 (1993) 971-977. MR 1151816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1